Aa
Aa
A
A
A
Close
Avatar universal

day 4 norco opiate withdrawal hell

It is the morning of Day 4 off of Norco/Opiate withdrawal and I feel terrible. Crying non-stop. Sick to my stomach. Just a few hours of broken up sleep for several nights in a row. Last night, Day 3 of withdrawals was absolutely terrible. I didn't think I was going to make it. I did and this morning I am so emotional (not in a good way).

Two years ago I quit a 7 yr 8-10 norco a day habit. Started like most people with one or two a day and then it the beast wanted more and more. I didn't take a norco for almost 14 months and I remember that "one time" i allowed myself to take on about 8 months ago. It was a quick decline from a few times a month, to a few times a week, to daily. Got up to 15-18 pills a day. I am a healthy guy. Marathon runner. Gym. Into fitness and nutrition. This past round of addiction was the worst. Getting up to that many pills killed me in a way. I havent excersized in almost two months which is unheard of for me. I don't go out with friends because i am taking so many pills I am always sick or tired or something. It was hell. Thats why I decided to go cold turkey and aim for a better life. Well... here I am morning of Day 4 and I am in full on hell. This is a lot harder than my last time. Day 4 last round I felt a lot better.

I am taking 5-htp, melatonin, ibuprofen, vitamins, lots of banana's and immodium ad as needed, ativan for anxiety & temezepam at night to help sleep. I can't sleep at all. The past few nights have been terrible. An hour here or there but really not much sleep. Have to power through a work day. Had my therapist call in some gabapentin and praying that helps. Any suggestions? This time, for whatever reason is feeling almost impossible. I am really struggling.
7 Responses
1235186 tn?1549257619
COMMUNITY LEADER
Hello and welcome. Yes each withdrawal and detox will get worse.
I hope and pray this is your last.
Not a good idea to use the ativan and temezepam they aren't working anyway and will only make you feel worse.
Stick with the gabapentin and the natural supplements.
I would add protein drinks and magnesium supplements.
Also Epsom salt baths.
Working out is a great things as you know get back into soon. It will be hard
But it will help you to feel better quicker.
Were you attending any recovery groups to help prevent relapse
You were seeing a therapist? That's good.
Keep the faith. There is always hope. Don't give up.
Keep on keepin on.
Get to a meeting.
Go for a walk.
Take a hot bath with the Epsom salt.
Drink plenty of fluids.
Try to get some nourishment in you.
Move it is better for you then laying around.
That's good you have to work it will help your mind and body.
Each day you aren't  t using you are healing.
Congrats on the 14 months you were clean.
You can do it again.
There is never just one pill, a thousand is never enough.
Debbie


1742220 tn?1331356727
hi HC sounds like you are doing the right things, but i agree with Deb about the -azepams ... they are benzos and, especially if they're not working anyway, will only bring you more anxiety and grief.  they have a rebound effect and the anxiety will come back ten fold once you're off them.  get plenty of water, fluids, try to walk around the block or even down to the mailbox.  Days 3 and 4 are generally the worst.  i didn't sleep for a while, watched a lot of tv, movies, and spent time here.  good luck.  keep posting for support.

Meegan
Avatar universal
Your doing good don't look back now I'm 36 days clean from 200mg more a day from oxy.It was hell I went to a detox center for 7 days I was to scared to due it myself.I was prescribe that amount of oxy due a really bad back but I was addicted who wouldn't be after 4 yrs on that crap I feel pretty damn good today,my back hurts but no more counting pills running out early it's all done.i love love being pill free.keep posting you got this things should start working itself out but stay positive it won't happen over night.
5685035 tn?1423932969
Hey 4 days is awesome! I remember how you feel and I am almost 5 Months back from a bad relapse. Just wanted to offer encouragement and just know you can do this again if I can!
Avatar universal
Thanks for the responses. Struggling this evening a lot.
1742220 tn?1331356727
how are you doing now?
1 Comments
I am feeling a lot better this morning. Took 200mg of Gabapentin last night which did wonders. I slept, feel a lot less achey and didn't wake up completely depressed. This morning came clean with my husband about why I have been sick ( already knew) but I laid out exactly all my issues. Researching meetings in the area to go to which I have never done before.
5685035 tn?1423932969
So proud of you.  Meetings  are good!  It takes a lot of courage to even come in here and say I need help!  Keep up the good work!
2 Comments
Thanks! This page brings a lot of support. It really helps to read through others hell when you are in it too. Gets you through the bad times.
keep up the good fight , another helpful tip is music, find some ear buds and put some upbeat music on, it helped me alot.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.